Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

123 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

What causes sudden jerks in the hands while on medication for anxiety and high BP?

I take a variety of medications for high blood pressure to anxiety meds. . My problem is in the past month my hands jump , it is hard to hold things like type on my i-pad Or hold a glass of water, I am worried.
Wed, 5 Sep 2018
Report Abuse
General & Family Physician 's  Response
Hi,

It may be tremors related to anxiety.

As of now, try to avoid unwanted stress and anxiety.

If symptoms are severe, then consult a neurologist and get evaluated to rule out neurological causes.

Once neurological causes has been ruled out, you might require anti anxiety drugs for further management.

Hope I have answered your query. Let me know if I can assist you further.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

I am a 51 years old female and I have been diagnosed with SVT in 2004. I ended up in A@E as I collapsed. Rapid heart beat 180 and incrased BP. Put on medication, fine till 2007, yet another collapse, changed medication, varieous test been done ECG on SO ON. I was ok till 2009 and since then the episodes have increased and the time span from 6 month to 3 month, now it happenes on a 4 weekly basis. I am on Sotalol 80 mg twice and Amlodipine 5mg at night one. Since January this year I have more symptons. I now have high blood pressure, blue hands and lips, loos of balance, co-ordination increased dizzy spells and mild pressure behind breast bone. My last episode was last week. This came out of the blue. I was driving the car and suddenly I felt a bit weired,my heart started to raice fast, felt dizzy, faint, my hands changed colour from blue to white cold hands, lips blue, pale skin, waves of pressure behind my breast bone. Which lasted for one hr. BP 195/104 P 104. After about 2 hr. BP down to 160/85 P 85. I am still not right, I have small episodes of that every day. My feet are getting numb too now at times and it comes on at anytime, not physical related. No stress, nothing. My BP is at times high than low from 160 - 110 and my P goes down to 52. My arteries are fine and my valves are working fine. I end up in A@E and they send me home when I am medical stable. My GP looking into my kidney function and I had many blood test done. Every time I have an episode either consious or lose consiouness, I take longer and longer to recover and I am so tiered after that. I need to sleep for hrs. I am not in controll of this as it can happen anytime. Can you help of what I need to do. Thank you

doctor1 MD

i am diabetic and have BP.I am taking medication since 2002.8months back I did stress test and echo ,all are normal. Last week as regular check up I did stress test and shown as ST depression after 15 min walk at 3rd stage.Doctor told it may be due to High BP 200/110 at 3rd stage. Yesterday i lifted 22kg weight .I felt discomfort in my heart.I felt I am not get enough oxygen and my pulse rate was high.I felt tremor in my hands.I was panic ,I sat down in a chair for 15 min.I felt that i was not able to step a foot ,might be i will fall down and no energy also.After 20 min with courage i stood and slowly started walking.May be i felt anxiety also.But today also I have spasm feeling in trachea down area of the neck.I am on medication as follows Kompyglyx;diamicron 30;concor 2.5;Xforge ;simvastat;aspirin Last week i did echo and was found normal.What may be the cause of my discomfort like spasm

doctor1 MD

I have had High BP since i was 17 and am now 35. I recently changed BP medication to try and get pregnant. I was responding well to those medications and have suddenly stopped responding to them. I went back to doctor and was put on different BP meds and they also have had no effect at all on my high pressure. What could of changed. I have never had problems with high pressure since starting medicine at 17.